Does prednisone give you pimples in your face?

Acne. Prednisone commonly causes acne. Ask your doctor for topical treatments. You may need more aggressive treatment depending on the dose of Prednisone and the duration of therapy.
Sometimes. Systemic steroids, such as prednisone, may produce acne-like eruptions.
Yes it can. Prednisone can cause steroid acne, especially if you notice a flare of the acne around the time the steroids are started. I wouldn't recommend stopping steroids without speaking to a physician. In the meantime you can try benzoyl peroxide face washes but you will likely need a stronger topical medicine if you will be on Prednisone for some time.
Steroid acne. Steroid acne is a very well-known symptom complex in dermatology. If you have oral cortisone for any length of time and are tending toward new bumps, it could be that the cortisone is aggravating this condition. You need to see a dermatologist and have them evaluate this for you.

Related Questions

Took prednisone for a sinus infection now my entire face has broken out in acne. I finished the dose when will the acne go away?

Most likely. Steroids can certainly be a contributing factor to the development of acne. Now that you have completed the course of therapy, the acne should resolve. Eat a healthy diet, wash your face with mild soap to help keep it clean--do not scrub hard. If the acne persists, see your physician. He mat want to prescribe an acne cream to help resolve the problem. Read more...